# SDR FDEA202209202347

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74451
- Condition: Corroded
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK, HEAVY EXFOLIATION CORROSION ON LH  SIDE OF CENTER WING TANK AT STA. 1370 LBL 101-118 REPAIRED CENTER WING -AFT UPPER SKIN CORROSION AT REAR SPAR BETWEEN XCW 101 AND   WCW118 STA 1372. PER EA NO 1-5710-T0370445."WINGS-PLATES AND SKINS-CENTER WING- AFT   UPPER SKIN-CORRSION AT REAR SPAR BETWEEN XCW 101 AND XCW 118-REPAIR.    MAJOR REPAIR.
